# SDR MWEA010104

- Difficulty date: January 22, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 49581561
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME CORRODED AND PITTED STATION 503 - 522, ZONE 2 AND 15 LEFT WINDOW.  REMOVED DAMAGED WINDOW BELT SECTION, LOCATED, DRILLED, AND INSTALLED NEW SECTION.
